MURAL - Maynooth University Research Archive Library



    Items where Author is "Balogh, Zoltán M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Balogh, Zoltán M. and Buckley, Stephen M. (2005) Sphericalization and flattening. Conformal Geometry and Dynamics. An Electronic Journal of the AMS, 9. pp. 76-101. ISSN 1088-4173

    Balogh, Zoltán M. and Buckley, Stephen M. (2003) Geometric characterizations of Gromov hyperbolicity. Inventiones Mathematicae, 153 (2). pp. 261-301. ISSN 1432-1297

    This list was generated on Thu May 23 22:23:45 2019 UTC.